# SDR GTIA1100007

- Difficulty date: March 11, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 20,665 hours, 9,911 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Intermittent
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, DID NOT GET 3 GREEN FOR LANDING GEAR.  FLIGHT EXECUTED GO-AROUND. RE-CYCLED GEAR AND ALL OK - 3 GREEN.  FLIGHT LANDED SAFELY AT 1901 LOCAL.
